# SDR AALA20071279

- Difficulty date: July 10, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 21 HAS DAMAGED SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT ROW 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
